MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-2-MVI-3
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that upon taking the web out of the packaging and tubing, the back end of the device was observed to have a very slight bend.The back end of the device was tested in the detacher.After observing the steady green light on the detacher, physician proceeded with placing the web.After about 5 mins of placement and deployment, physician attempted to detach the web.He connected to the detacher to the back end of the device again and the light went red and beeped.Physician tried repetitively to get the detacher to work but it never worked.A 2nd detacher was used, and it would not work.Physician resheathed and removed the web and put another web in.As the 1st web was removed, it was observed a more drastic bend to the back end of the web device.Prep, deployment and detachment with the 2nd web was very easy going with no problems.
 
Additional Manufacturer Narrative
The investigation of the returned web system found the proximal connector kinked at the brown lead wire joint, which is consistent with the condition described in the reported event.A broken body wire was found on the proximal shoulder of the implant; however, this would not have contributed to non-detachment.The unit did not pass continuity and resistance testing.Further inspection of the pusher found the black lead wire broken at the distal solder joint, which is consistent with non-detachment.The physical evaluation of the device could not identify the conditions or circumstances that led to the kinked connector and broken solder joint, but these conditions are consistent with the device experiencing forces that exceeded the pusher's yield and tensile strengths.The broken implant wire is consistent with the device experiencing forces that exceeded the implant's tensile strength.
 
Event or Problem Description
See h10.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22351443
Report Number2032493-2025-90285
Device Sequence Number4901666
Product Code OPR
UDI-Device Identifier00842429117996
UDI-Public(01)00842429117996(11)250207(17)280131(10)0000923363
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-6-2-MVI-3
Device Lot Number0000923363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale